Über Ketten von Faktoroiden

O. Borüvka

Mathematische Annalen (1941/1943)

  • Volume: 118, page 41-64
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borüvka, O.. "Über Ketten von Faktoroiden." Mathematische Annalen 118 (1941/1943): 41-64. <http://eudml.org/doc/160074>.

author = {Borüvka, O.},
journal = {Mathematische Annalen},
pages = {41-64},
title = {Über Ketten von Faktoroiden},
url = {http://eudml.org/doc/160074},
volume = {118},
year = {1941/1943},

AU - Borüvka, O.
TI - Über Ketten von Faktoroiden
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 41
EP - 64
UR - http://eudml.org/doc/160074
ER -

Citations in EuDML Documents

  1. Václav Havel, Partitions in ternars
  2. František Šik, Schreier-Zassenhaus theorem for algebras. I
  3. František Šik, Schreier-Zassenhaus theorem for algebras. II
  4. Ladislav Sedláček, Zum Problem des Isomorphismus der direkten Produkte von Gruppoiden
  5. Ladislav Sedláček, Zum Problem der inneren direkten Produkte von Gruppoiden
  6. Ladislav Sedláček, Univerzální algebry
  7. Ladislav Sedláček, Užití zobecněné věty Jordan-Hölderovy v teorii direktních součinů množin s operátory
  8. Dov Tamari, Monoïdes préordonnés et chaînes de Malcev

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.